# SDR CA061214003

- Difficulty date: November 29, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,429 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Split
- Location: Deice System
- Part time: 6,085 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT RETURNED FROM FLIGHT TO ARCTIC.  ALL DE-ICE BOOTS ON AIRCRAFT WERE FOUND SPLIT ALONG CHORD AND HAD TO BE REPLACED.  THE PRESSURE REGULATOR WAS TESTED AND FOUND TO BE FUNCTIONING NORMAL.  WE WERE UNABLE TO DETERMINE THE CAUSE OF THE FAILURE.  THE PILOT REPORTED IT WAS COLD AT ALTITUDE AND NOT SURE IF THE BOOTS WERE ACTIVATED.  (TC NR 20061214003)
